# SDR AALA20000459

- Difficulty date: March 12, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1301273111
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NRT - FLT 9060 - DURING CRUISE, FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR AT ROWS 34 THROUGH 37.  SEVERAL VIDEO UNITS DISCOVERED INOPERATIVE IN SAME AREA.  LANDED NRT WITHOUT INCIDENT.  REPLACED VIDEO UNIT AT 39FG.  SYTEM GROUND CHECK NORMAL OPERATION.  (M)
